# SDR AALA202010079003

- Difficulty date: October 6, 2020
- Submitted: October 7, 2020
- Operation: Air carrier
- Aircraft: N111ZM
- Make and model: Airbus A321-231
- Aircraft serial: 5983
- Aircraft time: 23,440 hours, 4,808 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: NH25216349
- Part serial: 7840
- Condition: Damaged
- Location: Zone 200
- Part time: 23,440 hours, 4,808 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: BUBBLES OBSERVED IN LH FIXED WINDOW. REPLACED LH FIXED WINDOW WITH NEW IAW AMM 56-11-12-400-002-A.
